# SDR 07FDEA00616

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR JAMB UNDER CENTERING GUIDE AREA FOUND CORROSION.  COMPLIED WITH FEDEX EA 1-5310-106596.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
